# SDR SWAA042367

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 5,313 hours, 2,898 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE FELL OUT, DID NOT DEPLOY.  RE-INSTALLED L1 DOOR EVAC SLIDE PER MM.
